Hi, I'm currently taking the birth control pill Levora, and have been since March. I was wondering if during the 7 inactive pills, is it safe to not take them and just wait the 7 days until it is time to start your new pack? Also, what does it mean when there is no withdrawal bleeding during the inactive pills?
You do not have to take the placebos if you do not wish to. They are mainly there to keep you in the habit of taking your pill everyday and remember to get your new pack at the right time. But if you want to just take your regular 21 active pills and then not take anything for 7 days before starting a new pack, that is fine. You should still get your withdrawal bleed.
Some women on hormonal birth control may find that their periods lighten or in some cases appear to cease. If you've not taken your pill correctly or had some risk, then you may wish to take a pregnancy test.
-------------------- Sarah Liz Posts: 7316 | From: USA | Registered: Oct 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.